eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Lisinopril cause Tingling in hands or feet (Numbness in hands or feet)?

Summary: Tingling in hands or feet is found among people who take Lisinopril, especially for people who are female, 50-59 old, have been taking the drug for 1 - 2 years, also take medication Hydrochlorothiazide, and have High blood pressure.

We study 93,714 people who have side effects while taking Lisinopril from FDA and social media. Among them, 14 have Tingling in hands or feet. Find out below who they are, when they have Tingling in hands or feet and more.

You are not alone: join a mobile support group for people who take Lisinopril and have Tingling in hands or feet >>>

 

 

 

 

Lisinopril

Lisinopril has active ingredients of lisinopril. It is often used in high blood pressure. (latest outcomes from 99,224 Lisinopril users)

Tingling in hands or feet

On Jan, 31, 2015: 93,714 people reported to have side effects when taking Lisinopril. Among them, 14 people (0.01%) have Tingling In Hands Or Feet.

Trend of Tingling in hands or feet in Lisinopril reports

Time on Lisinopril when people have Tingling in hands or feet * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Tingling in hands or feet0.00%23.08%0.00%53.85%15.38%7.69%0.00%

Gender of people who have Tingling in hands or feet when taking Lisinopril * :

FemaleMale
Tingling in hands or feet64.29%35.71%

Age of people who have Tingling in hands or feet when taking Lisinopril * :

0-12-910-1920-2930-3940-4950-5960+
Tingling in hands or feet0.00%0.00%0.00%0.00%28.57%7.14%50.00%14.29%

Severity of Tingling in hands or feet when taking Lisinopril ** :

leastmoderateseveremost severe
Tingling in hands or feet14.29%50.00%35.71%0.00%

How people recovered from Tingling in hands or feet ** :

while on the drugafter off the drugnot yet
Tingling in hands or feet20.00%0.00%80.00%

Top conditions involved for these people * :

  1. Hypertension (6 people, 42.86%)
  2. High blood pressure (3 people, 21.43%)
  3. Diabetes (2 people, 14.29%)
  4. Cholesterol (2 people, 14.29%)
  5. High blood cholesterol and triglycerides (2 people, 14.29%)

Top co-used drugs for these people * :

  1. Hydrochlorothiazide (3 people, 21.43%)
  2. Pravastatin sodium (2 people, 14.29%)
  3. Atenolol (2 people, 14.29%)
  4. Aspirin (2 people, 14.29%)
  5. Carvedilol (2 people, 14.29%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tingling In Hands Or Feet while taking Lisinopril?

You are not alone! Join a mobile support group:
- support group for people who take Lisinopril and have Tingling In Hands Or Feet
- support group for people who take Lisinopril

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lisinopril, Tingling in hands or feet

You may be interested at these reviews (Write a review):

  • Blood sugar level while taking veltrex
    I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
  • Lisinopril gave me chronic hiccups
    My doctor added lisinopril to my regimen for high blood pressure and within 2 days I had chronic hiccups for 3 days. I stopped taking the lisinopril and the next day the hiccups stopped.
  • Avoid lisinopril or any ace inhibitor
    This was the only drug I was taking other than low-dose aspirin 3x/week.
    Within 2 days I began coughing, as though something was deep in my lungs; became long severe coughing fits than threw out my back, sore all over. Then began runny nose, exhaustion, occasional mild chest pain. Not connecting the dots, after a month of this I returned to my dr., who prescribed an antibiotic and inhaler, saying I had asthma! After a week starting feeling worse, sore throat and sore lungs from coughing, in bed from exhaustion.
    After reading on-line about identical symptoms from LISINOPRIL, I immediately stopped it; now, 2 weeks later I am beginning to feel better -- cough much better. I am hoping I will be one of the lucky ones who does not have the cough continue. By the way, this drug reduced my bp from 140/100 to 110/80 BUT I'd rather have high bp than take this poison.
    Now I learn than many deaths have resulted from use of Lisinopril. Had this drug caused my death, no one would know my story as I have no relatives to tell it; am assuming many unreported have died and of course are not able to go on-line and tell their story post-death!
    All I can do is ask WHY is this drug allowed to be sold -- even stranger, in my case the drugstore is giving this poison away at no charge -- a first; but WHY?
  • Experience with morphine and xanax
    I take MS contin for back pain, and xanax for anxiety. I was in the heart unit, and they decided to give me my morphine through the central line because I was having a lot of pain. The nurse pushed it in really slow, and afterword they asked me if I wanted my xanax, and I took it as well. 1 mg. I don't know how much morphine they gave me, but i began to hallucinate. I thought was dying..I remember trying to talk but the words wouldn't come out. I thought the nurse was asking me if I believed in Christ, and I said yes I love the Lord. At some point I was sure I had died, but I was calm and peaceful..there were several nurses in the room and I thought omg.. they've been keeping the secret of what happens when you die. I told them I was leaving because I wanted to go out in the hall, I was sure my deceased mother was out there looking for me, so I tried to remove my IV to get out of bed. They stopped me and I remember the nurse saying no its not your time. And I woke up the next morning.
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....

More reviews for: Lisinopril, Tingling in hands or feet

Comments from related studies:

  • From this study (1 month ago):

  • excessive sweating, tip of tongue, lips and cheeks are numb

    Reply

  • From this study (11 months ago):

  • Been taking Lisinopril 10mg. for approximately 30 days. Two weeks into this medicine my feet began to feel cold(numb) mainly my toes and then within a few minutes approx(20 min. later) they would burn like fire.. I have discontinued this med as of 3 days ago.. I am still have the effects.. Not sure if this is the problem. Wondering if anyone else has encountered this problem... I am in a panic with this.. Not to mention the agony

    Reply

  • From this study (12 months ago):

  • I started to experience numbness in the toes of both of my feet in November 2013. My doctor told me I could possibly have a B-12 Deficiency. I have been taking B-12 and my symptoms are worsening.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.